# SDR IPXA3M80127

- Difficulty date: August 20, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, LEFT WING STRINGER 16 CRACKED IN BAY BETWEEN XORS 372-402.  REPAIREDSTRINGER IAW EA 011-5710-01-A4875, REV IR AND EO MD11-5710-52020-A, FAA 8100-9.
